CaltechAUTHORS
  A Caltech Library Service

Array algorithms for H-infinity estimation

Hassibi, Babak and Kailath, Thomas and Sayed, Ali H. (2000) Array algorithms for H-infinity estimation. IEEE Transactions on Automatic Control, 45 (4). pp. 702-706. ISSN 0018-9286. https://resolver.caltech.edu/CaltechAUTHORS:HASieeetac00

[img]
Preview
PDF
See Usage Policy.

165Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:HASieeetac00

Abstract

In this paper we develop array algorithms for H-infinity filtering. These algorithms can be regarded as the Krein space generalizations of H-2 array algorithms, which are currently the preferred method for implementing H-2 biters, The array algorithms considered include typo main families: square-root array algorithms, which are typically numerically more stable than conventional ones, and fast array algorithms which, when the system is time-invariant, typically offer an order of magnitude reduction in the computational effort. Both have the interesting feature that one does not need to explicitly check for the positivity conditions required for the existence of H-infinity filters, as these conditions are built into the algorithms themselves. However, since H-infinity square-root algorithms predominantly use J-unitary transformations, rather than the unitary transformations required in the H-2 case, further investigation is needed to determine the numerical behavior of such algorithms.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/9.847105DOIUNSPECIFIED
Additional Information:© Copyright 2000 IEEE. Reprinted with permission. Manuscript received October 9, 1997. Recommended by Associate Editor, T. Katayama. This work was supported in part by DARPA through the Department of Air Force under Contract F49620-95-1-0525-P00001 and by the Joint Service Electronics Program at Stanford under Contract DAAH04-94-G-0058-P00003.
Subject Keywords:array algorithms; estimation; fast algorithms; robustness; H-infinity
Issue or Number:4
Record Number:CaltechAUTHORS:HASieeetac00
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:HASieeetac00
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:1625
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 Feb 2006
Last Modified:02 Oct 2019 22:45

Repository Staff Only: item control page